×

zbMATH — the first resource for mathematics

Prime ideals in 0-distributive posets. (English) Zbl 1288.06002
Summary: In the first section of this paper, we prove an analogue of Stone’s Theorem for posets satisfying DCC by using semiprime ideals. We also prove the existence of prime ideals in atomic posets in which atoms are dually distributive. Further, it is proved that every maximal non-dense (non-principal) ideal of a 0-distributive poset (meet-semilattice) is prime. The second section focuses on the characterizations of (minimal) prime ideals in pseudocomplemented posets. The third section deals with the generalization of the classical theorem of Nachbin. In fact, we prove that a dually atomic pseudocomplemented, 1-distributive poset is complemented if and only if the poset of prime ideals is unordered. In the last section, we have characterized 0-distributive posets by means of prime ideals and minimal prime ideals.

MSC:
06A06 Partial orders, general
06A12 Semilattices
06B10 Lattice ideals, congruence relations
06D15 Pseudocomplemented lattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Balasubramani P., Characterizations of the 0-distributive semilattice, Math. Bohem., 2003, 128(3), 237-252 · Zbl 1052.06002
[2] Batueva C., Semenova M., Ideals in distributive posets, Cent. Eur. J. Math., 2011, 9(6), 1380-1388 http://dx.doi.org/10.2478/s11533-011-0075-2 · Zbl 1242.06002
[3] Chajda I., Complemented ordered sets, Arch. Math. (Brno), 1992, 28(1-2), 25-34 · Zbl 0785.06002
[4] David E., Erné M., Ideal completion and Stone representation of ideal-distributive ordered sets, Topology Appl., 1992, 44(1-3), 95-113 http://dx.doi.org/10.1016/0166-8641(92)90083-C
[5] Erné M., Verallgemeinerungen der Verbandstheorie II: m-Ideale in halbgeordneten Mengen und Hüllenräumen, Habilitationsschrift, University of Hannover, 1979
[6] Erné M., Distributivgesetze und Dedekind’sche Schnitte, Abh. Braunschweig. Wiss. Ges., 1982, 33, 117-145
[7] Erné M., Distributive laws for concept lattices, Algebra Universalis, 1993, 30(4), 538-580 http://dx.doi.org/10.1007/BF01195382
[8] Erné M., Prime ideal theory for general algebras, Appl. Categ. Structures, 2000, 8(1-2), 115-144 http://dx.doi.org/10.1023/A:1008611926427
[9] Erné M., Prime and maximal ideals of partially ordered sets, Math. Slovaca, 2006, 56(1), 1-22
[10] Erné M., Wilke G., Standard completions for quasiordered sets, Semigroup Forum, 1983, 27(1-4), 351-376 http://dx.doi.org/10.1007/BF02572747 · Zbl 0517.06009
[11] Frink O., Ideals in partially ordered sets, Amer. Math. Monthly, 1954, 61, 223-234 http://dx.doi.org/10.2307/2306387 · Zbl 0055.25901
[12] Gorbunov V.A., Tumanov V.I., On the existence of prime ideals in semidistributive lattices, Algebra Universalis, 1983, 16, 250-252 http://dx.doi.org/10.1007/BF01191774 · Zbl 0516.06006
[13] Grätzer G., General Lattice Theory, 2nd ed., Birkhäuser, Basel, 1998
[14] Halaš R., Annihilators and ideals in ordered sets, Czechoslovak Math. J., 1995, 45(120)(1), 127-134
[15] Halaš R., Some properties of Boolean ordered sets, Czechoslovak Math. J., 1996, 46(121)(1), 93-98
[16] Halaš R., Joshi V., Kharat V.S., On n-normal posets, Cent. Eur. J. Math., 2010, 8(5), 985-991 http://dx.doi.org/10.2478/s11533-010-0062-z · Zbl 1234.06003
[17] Halaš R., Rachůnek J., Polars and prime ideals in ordered sets, Discuss. Math. Algebra Stochastic Methods, 1995, 15(1), 43-59 · Zbl 0840.06003
[18] Joshi V., On completion of section semicomplemented posets, Southeast Asian Bull. Math., 2007, 31(5), 881-892 · Zbl 1150.06001
[19] Joshi V.V., Waphare B.N., Characterizations of 0-distributive posets, Math. Bohem., 2005, 130(1), 73-80 · Zbl 1112.06001
[20] Kaplansky I., Commutative Rings, University of Chicago Press, Chicago, 1974
[21] Kharat V.S., Mokbel K.A., Semiprime ideals and separation theorems for posets, Order, 2008, 25(3), 195-210 http://dx.doi.org/10.1007/s11083-008-9087-3 · Zbl 1155.06003
[22] Kharat V.S., Mokbel K.A., Primeness and semiprimeness in posets, Math. Bohem., 2009, 134(1), 19-30 · Zbl 1212.06001
[23] Larmerová J., Rachůnek J., Translations of distributive and modular ordered sets, Acta. Univ. Palack. Olomuc. Fac. Rerum. Natur. Math., 1988, 27, 13-23 · Zbl 0693.06003
[24] Mokbel K.A., A study of ideals and central elements in partially ordered sets, PhD thesis, University of Pune, 2007
[25] Nachbin L., Une proprietété caractéristique des algèbres booléiennes, Portugal. Math., 1947, 6, 115-118
[26] Niederle J., Boolean and distributive ordered sets: Characterization and representation by sets, Order, 1995, 12(2), 189-210 http://dx.doi.org/10.1007/BF01108627 · Zbl 0838.06004
[27] Pawar Y.S., Lokhande A.D., 0-1-distributivity and complementedness, Bull. Calcutta Math. Soc., 1998, 90(2), 147-150 · Zbl 0958.06004
[28] Pawar Y.S., Thakare N.K., 0-distributive semilattices, Canad. Math. Bull., 1978, 21(4), 469-481 http://dx.doi.org/10.4153/CMB-1978-080-6 · Zbl 0413.06002
[29] Rav Y., Semiprime ideals in general lattices, J. Pure Appl. Algebra, 1989, 56(2), 105-118 http://dx.doi.org/10.1016/0022-4049(89)90140-0 · Zbl 0665.06006
[30] Stone M.H., The theory of representations for Boolean algebras, Trans. Amer. Math. Soc., 1936, 40(1), 37-111 · Zbl 0014.34002
[31] Thakare N.K., Pawar M.M., Waphare B.N., Modular pairs, standard elements, neutral elements and related results in partially ordered sets, J. Indian Math. Soc. (N.S.), 2004, 71(1-4), 13-53 · Zbl 1117.06301
[32] Thakare N.K., Pawar Y.S., Minimal prime ideals in 0-distributive semilattices, Period. Math. Hungar., 1982, 13(3), 237-246 http://dx.doi.org/10.1007/BF01847920 · Zbl 0532.06003
[33] Varlet J.C., A generalization of the notion of pseudo-complementedness, Bull. Soc. Roy. Sci. Liège, 1968, 36, 149-158 · Zbl 0162.03501
[34] Venkatanarasimhan P.V., Semi-ideals in posets, Math. Ann., 1970, 185(4), 338-348 http://dx.doi.org/10.1007/BF01349957 · Zbl 0182.33902
[35] Venkatanarasimhan P.V., Pseudo-complements in posets, Proc. Amer. Math. Soc., 1971, 28(1), 9-17 http://dx.doi.org/10.1090/S0002-9939-1971-0272687-X · Zbl 0218.06002
[36] Waphare B.N., Joshi V., Characterization of standard elements in posets, Order, 2004, 21(1), 49-60 http://dx.doi.org/10.1007/s11083-004-2862-x · Zbl 1060.06003
[37] Waphare B.N., Joshi V.V., On uniquely complemented posets, Order, 2005, 22(1), 11-20 http://dx.doi.org/10.1007/s11083-005-9002-0 · Zbl 1091.06002
[38] Waphare B.N., Joshi V., On distributive pairs in posets, Southeast Asian Bull. Math., 2007, 31(6), 1205-1233 · Zbl 1150.06006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.